Journal of Fourier Analysis and Applications

, Volume 13, Issue 5, pp 623–641

Fourier Restriction of H1 Functions on Polynomial Surfaces

Article

Abstract

We prove a Fourier restriction theorem for H1 functions, which is a generalization of a classical inequality of Hardy. As a consequence of our result, we explicitly obtain a class of BMO functions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhauser Boston 2007

Authors and Affiliations

  1. 1.Department of Mathematics, University of Bristol, University WalkBristol BS8 1TWUK

Personalised recommendations